# SDR CALA2022092602494

- Difficulty date: September 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A300*
- Aircraft serial: 683
- Aircraft time: 75,959 hours, 30,523 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: D5348001120400
- Condition: Corroded
- Location: Fr69-70/Str1-2l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SKIN BTW FR 69 TO FR 70 AND BTW STR 1L TO STR 2L ON UP PER FUSELAGE. SEE AEROMAN NON ROUTINE 2022-308664. AIRED AREA OF FUSELAGE SKIN AT FR69/70 BETWEEN S-2 LH AND S-2RH ABOVE FOR PLANNING TO CONTACT ENGINEERING FOR THE INSPECTION CTION DONE ON CUT OUT EDGES AS PER NTM 51-10-08 AND EA#53-0328- AS PER PART 2 OF LATEST REVISION OF EC5331-02959 ON OR BEFORE REQUIREMENTS OF PART 2 OF LATEST REVISION OF EC5331-02959 AFTER 22. CRACK INDICATION NOT FOUND. ROTOTEST INSPECTION PERFOMED IN AIRCRAFT REACHES 113200 TOTAL FLIGHT CYCLES (FH NOT RELEVANT). AIRCRAFT REACHES 100000 TOTAL FLIGHT CYCLES BUT BEFORE AIRCRAFT OPEN HOLES AS PER EA#53-0328-22 AND NTM 51-10-01 PB6 AND CRACK GENERATE A 2ND DIP THAT REFERENCES THE LOGPAGE CREATED IN STEP REACHES 101000 TOTAL FLIGHT CYCLES (FH NOT RELEVANT) HFEC INSPE INDICATION NOT FOUND. INSTALLED DOT I.A.W. GMM 06-35-05. PERFORMED INTERIM REPAIR ON EXTERNAL SKIN LOCATED AT FR69 TO FR 70 AND BTW STR 1L TO STR 2L ON UPPER FUSELAGE I.A.W. EA#53-0328 -22 COVER (RO) AND EC/RA #5332-02959. THIS REPAIR IS CATEGORY B GENERATE A DTA DIP TO ACCOMPLISH INSPECTION REQUIREMENTS TO REP` ADD EMP:V939825 REQUIREMENTS ON TO REPAIRED AREA OF FUSE SKIN AT FR69/70 BET 5331-02959 ON OR BEFORE AIRCRAFT REACHES 113,200 TFC (FH NOT S-2LH AND S-2RH AS PER PART 2 OF LATEST  REVISION  OF ECRA RELEVANT). ACCOMPLISHED INTERIM REPAIR PART 1 PER ECRA 5331-02959 BY V939155. IT REQUIRES DTA DIP TO ACCOMPLISH INSPECTION ADD EMP:V939155 OK TO CARRY PER ECRA 5331-02959, ACCOM
